DOSAGE & ADMINISTRATION SECTION.


Do not take more than the recommended doseAdults and children 12 years and over: take gelcaps with water, repeat every hours, as needed; do not exceed gelcaps per dayChildren under 12 years: consult doctor. Do not take more than the recommended dose. Adults and children 12 years and over: take gelcaps with water, repeat every hours, as needed; do not exceed gelcaps per day. Children under 12 years: consult doctor.

INULLCTIVE INGREDIENT SECTION.


ammonium hydroxide, croscarmellose sodium, D&C red No. 33 aluminum lake, ethyl cellulose, FD&C blue No. aluminum lake, gelatin, glycerin, hypromellose, iron oxide black, light mineral oil, magnesium stearate, microcrystalline cellulose, povidone, pregelatinised starch, propylene glycol, shellac glaze, sorbitol sorbitan, talc, titanium dioxide, triacetin.

INDICATIONS & USAGE SECTION.


For the temporary relief of these symptoms associated with menstrual periods:Cramps, bloating water-weight gain, headache, backache, muscle aches, fatigue.

OTHER SAFETY INFORMATION.


Store at room temperature between 20-25 oC (68-77 oF).

OTC - ACTIVE INGREDIENT SECTION.


Acetaminophen 500mgCaffeine 60mgPyrilamine maleate 15mg.

OTC - KEEP OUT OF REACH OF CHILDREN SECTION.


Keep out of reach of childrenOverdose Warning: In case of overdose, get medical help or contact Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.

OTC - PURPOSE SECTION.


Pain reliever Nighttime sleep-aid.

WARNINGS SECTION.


Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take more than gelcaps in 24 hours, which is the maximum daily amount for this product, with other drugs contains acetaminophen, or more alcoholic drinks every day while using this product. Allergy alert: Acetaminophen may cause severe skin reactions or severe allergic reactions. Symptoms may include: skin reddening, blisters, rash, hives, facial swelling, asthma (wheezing), shock. If skin or general allergic reaction occurs, stop use and seek medical help right away. Do not use with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether drug contains acetaminophen, ask doctor or pharmacist, if you have ever had an allergic reaction to this product or any of its ingredients. Ask doctor before use if you have liver disease, glaucoma, difficulty in urination due to enlargement of the prostate gland, breathing problem such as emphysema or chronic bronchitis. Ask doctor or pharmacist before use if you are taking the blood thinning drug warfarin, taking sedatives or tranquilizers. When using this product, you may get drowsy, avoid alcoholic drinks, excitability may occur, especially in children, alcohol, sedatives, and tranquilizers may increase drowsiness, be careful when driving motor vehicle or operating machinery, limit the use of caffeine-containing medications, foods, or beverages because too much caffeine may cause nervousness, irritability, sleeplessness, and, occasionally, rapid heartbeat. The recommended dose of this product contains about as much caffeine as cup of coffee. Stop use and ask doctor if new symptoms occur, redness or swelling is present, pain gets worse or lasts for more than 10 days, fever gets worse or lasts for more than days. If pregnant or breast-feeding, ask health professional before use.